# SDR AT9900015

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND STA 996 FRAME CORRODED UNDER LAVATORY NEXT TO FLOORBEAM ATTACHMENT RIGHT SIDE.  FABRICATED AND INSTALLED FLOORBEAM SPLICE REPAIR AND WEB REPAIR AT FS 996 RIGHT HAND BL 10-55 IAW DC9 SRM 51-30, 51-10-3, 51-10-4, RES 982191 AND RES 982742, SRM 53-05 FIG 20 A.
